# SDR SWAA2013042615271

- Difficulty date: April 21, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 303, RBL 13.  REPAIRED INTERCOSTAL IAW SRM.
